# SDR CALA2024032100818

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 37,137 hours, 13,483 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Part serial: 285A1200F04281
- Condition: Failed
- Location: Te Flaps
- Part time: 37,134 hours, 13,482 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B, A

## Discrepancy

PER CREW - ON FINAL APPROACH INTO GCM FLAPS LEVER TO 10 AND THEN TO 5. FLAP POSITION WENT TO 2 AND FLAPS FROZE AT 2. DIVERTED TO CUN USED ALTERNATE FLAPS FOR LANDING. ON INITIAL EVALUATION FOUND MSG 27-51351 TE FLAP UCM. WILL TROUBLESHOOT THE DISCREPANCY AS PER FIM TAS 27-51 TASK 830.  RESTORED ACT IN NORMAL CONFIG. REPLACED FSEU IAW AMM 27-51-01/401. ALL TEST PASSED AND NO INDICATIONS NOTED AT THIS TIME.
